# SDR TAOA109708

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 211473
- Condition: Smoking
- Location: Nr 1
- Component: Bfgoodrich
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA/BOS - FLT 6010 - NR 1 BRAKE WAS REPORTED TO HAVE SMOKE AFTER LANDING.  INSPECTED BRAKE, NO LEAKS FOUND.  OK TO CONTINUE SERVICE.  (NOTE:  FIRST FLIGHT AFTER BRAKE CHANGE).  (X)
